American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40A05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Tibor K. Pogány and Endre Süli. Integral representation for Neumann series of Bessel functions. Proc. Amer. Math. Soc. 137 (2009) 2363-2368. MR 2495270.
Abstract, references, and article information   
View Article: PDF

[2] Juan M. Medina and B. Cernuschi-Frías. Random series in $L^p(X,\Sigma,\mu)$ using unconditional basic sequences and $l^p$ stable sequences: A result on almost sure almost everywhere convergence. Proc. Amer. Math. Soc. 135 (2007) 3561-3569. MR 2336571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hirofumi Tsumura. On Mordell-Tornheim zeta values. Proc. Amer. Math. Soc. 133 (2005) 2387-2393. MR 2138881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hirofumi Tsumura. On alternating analogues of Tornheim's double series. Proc. Amer. Math. Soc. 131 (2003) 3633-3641. MR 1998168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. Kostyrko, M. Macaj, T. Salát and O. Strauch. On statistical limit points. Proc. Amer. Math. Soc. 129 (2001) 2647-2654. MR 1838788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ahmed I. Zayed. Pointwise convergence of a class of non-orthogonal wavelet expansions. Proc. Amer. Math. Soc. 128 (2000) 3629-3637. MR 1695334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jonathan Sondow. The Riemann Hypothesis, simple zeros and the asymptotic convergence degree of improper Riemann sums. Proc. Amer. Math. Soc. 126 (1998) 1311-1314. MR 1469435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. A. Fridy and C. Orhan. Statistical limit superior and limit inferior. Proc. Amer. Math. Soc. 125 (1997) 3625-3631. MR 1416085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. Elsner. On a sequence transformation with integral coefficients for Euler's constant . Proc. Amer. Math. Soc. 123 (1995) 1537-1541. MR 1233969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. A. Khamsi and J. E. Nymann. A strengthening of Leth and Malitz's uniqueness condition for sequences . Proc. Amer. Math. Soc. 118 (1993) 233-238. MR 1123656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Peter Vojtáš. Boolean isomorphism between partial orderings of convergent and divergent series and infinite subsets of ${\bf N}$ . Proc. Amer. Math. Soc. 117 (1993) 235-242. MR 1106183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] W. T. Sulaiman. On some summability factors of infinite series . Proc. Amer. Math. Soc. 115 (1992) 313-317. MR 1045602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michael Starbird and Thomas Starbird. Required redundancy in the representation of reals . Proc. Amer. Math. Soc. 114 (1992) 769-774. MR 1086343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. V. Nabutovsky. Irrationality of limits of quickly convergent algebraic numbers sequences . Proc. Amer. Math. Soc. 102 (1988) 473-479. MR 928963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. Estrada and R. P. Kanwal. Series that converge on sets of null density . Proc. Amer. Math. Soc. 97 (1986) 682-686. MR 845987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Stephen M. Zemyan. On two conjectures concerning the partial sums of the harmonic series . Proc. Amer. Math. Soc. 95 (1985) 83-86. MR 796451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Steven Leth. A uniqueness condition for sequences . Proc. Amer. Math. Soc. 93 (1985) 287-290. MR 770538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. Bhaskara Rao, K. P. S. Bhaskara Rao and B. V. Rao. Remarks on subsequences, subseries and rearrangements . Proc. Amer. Math. Soc. 67 (1977) 293-296. MR 0493027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] K. Schrader and S. Umamaheswaram. Almost everywhere convergence for sequences of continuous functions . Proc. Amer. Math. Soc. 47 (1975) 387-392. MR 0352773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Leon Gerber. Complex iterated radicals . Proc. Amer. Math. Soc. 41 (1973) 205-210. MR 0318721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Walter Rudin. A very slowly convergent sequence of continuous functions . Proc. Amer. Math. Soc. 39 (1973) 647-648. MR 0315324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1